Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Does Arimidex cause elevated ANA?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
I have been on arimidex/anastrozole for 3 years now. After having a bad rash last November, I had a blood test that showed elevated ANA. I have had joint pain and other side effects since starting the arimidex. The rash is gone but doctor wants to investigate the elevated ANA. I really feel fine tho. Would elevated ANA be a result of 3 years on the arimidex?
Posted Sun, 2 Mar 2014 in Lupus
Answered by Dr. Alokkalyani 13 minutes later
Brief Answer: no Detailed Answer: Hi and thanks for the query I am Dr. Alok and very pleased to be assisting you with your health questions today. no, arimidex/anastrozole doesnot cause elevated ANA. May be its a coincident that you develop lupus when you are on medication. Hope this helps and provides answers to your question. If you have any further queries, please don’t hesitate to ask me again I wish you good health, take care --Dr. Alok
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor